Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 409, NWS Jackson, MS

June 7, 2011Jefferson Davis County, Lawrence County, Marion County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 7, 2011, 4:04 PM CDT for Jefferson Davis County, Lawrence County, Marion County, Mississippi. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 4:04 PM CDT (21:04 UTC)
Expired
Jun 7, 2011, 5:00 PM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Jefferson Davis County, MS, Lawrence County, MS, Marion County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 96 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:15 PM CDTTSTM WND DMGTilton, MSFEW TREES DOWN NEAR TILTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1725 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1725 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1495 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS54 KJAN 072104
SVRJAN
MSC065-077-091-072200-
/O.NEW.KJAN.SV.W.0409.110607T2104Z-110607T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  NORTHWESTERN MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 500 PM CDT

* AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HOLLY SPRINGS MOVING NORTHWEST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAK
  VALE...TILTON...ARM...ROBINWOOD...JAYESS...TOPEKA...MONTICELLO AND
  SONTAG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3128 9004 3134 9005 3133 9007 3135 9011
      3136 9024 3167 9024 3168 9023 3156 8999
      3147 8991 3148 8979 3123 8992
TIME...MOT...LOC 2104Z 119DEG 21KT 3136 8997

$$

CME
1 follow-up statement
684 
WWUS54 KJAN 072118
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT TUE JUN 7 2011

MSC065-077-091-072200-
/O.CON.KJAN.SV.W.0409.000000T0000Z-110607T2200Z/
MARION MS-LAWRENCE MS-JEFFERSON DAVIS MS-
418 PM CDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN JEFFERSON DAVIS...SOUTHERN LAWRENCE AND NORTHWESTERN
MARION COUNTIES...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TILTON MOVING NORTHWEST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARM...
ROBINWOOD...JAYESS...TOPEKA...MONTICELLO AND SONTAG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3132 8992 3128 9004 3134 9005 3133 9007
      3135 9011 3136 9024 3167 9024 3168 9023
      3156 8999 3147 8991 3148 8979
TIME...MOT...LOC 2118Z 130DEG 19KT 3142 9004

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:45 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 7, 3:45 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT TUE JUN 7 2011

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...SATELLITE IMAGERY IS
SHOWING A SWIRL AROUND AN MCV MOVING WEST NEAR THE SOUTHERN
MISSISSIPPI/LOUISIANA STATE LINE. THIS DISTURBANCE WAS COMBINING
WITH INCREASING DEEP LAYER MOISTURE AND PRIME DAYTIME HEATING TO SET
OFF SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON ALONG THE
HIGHWAY 84 CORRIDOR THAT WILL SPREAD NORTH AS THEY TRACK WEST.
TEMPERATURES THIS AFTERNOON REACHED THE CENTURY MARK AT HATTIESBURG
AND JACKSON THAT WAS HELPING FUEL THE CONVECTION. MODEL CONSENSUS
STILL POINTS TO THE SOUTHERN HALF OF OUR CWA AS HAVING THE GREATEST
COVERAGE OF STORMS THROUGH EARLY EVENING WITH ISOLATED IN THE NORTH.
LOCAL WET MICROBURST CHECKLISTS SHOWED FAVORABLE PARAMETERS FOR A
FEW STRONG TO SEVERE STORMS WITH WIND GUSTS TO 60 MPH AND QUARTER
SIZED HAIL. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ESPECIALLY
WHERE THE STORMS TRAIN SLOWLY TO THE WEST OVER THE SAME AREAS. THIS
ACTIVITY WILL DECREASE WITH THE LOSS OF DAYTIME HEATING THIS EVENING
AND SHOULD END BEFORE MIDNIGHT. THE LARGE MID LEVEL HIGH WILL
CONTINUE SHIFTING EAST WEDNESDAY RESULTING IN A COL JUST NORTHWEST
OF OUR CWA AND A WEAKENING OF ITS GRIP ON OUR CWA. THE TUTT OVER THE
WESTERN GULF IS EXPECTED TO SHIFT BACK EAST TO THE CENTRAL GULF
WEDNESDAY. MODELS ARE SHOWING ANOTHER WEAK DISTURBANCE MOVING WEST
OVER THE NORTHERN GULF AND JUST SOUTH OF OUR CWA DURING THE HEAT OF
THE AFTERNOON. CONVECTION WEDNESDAY SHOULD BE SIMILAR TO THIS
AFTERNOON WITH THE HIGHEST POPS BEING CARRIED IN THE SOUTH. FORECAST
SOUNDINGS SUGGEST A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS TO
60 MPH AND QUARTER SIZED HAIL BEING THE MAIN THREATS. FLOW LOOKS TO
REMAIN LIGHT AGAIN SO SLOW MOVING STORMS WITH LOCALLY HEAVY
DOWNPOURS WILL ALSO BE POSSIBLE. THIS ACTIVITY WILL AGAIN BE
DIURNALLY DRIVEN AND DECREASE DURING THE EVENING. GUIDANCE CAME IN
CLOSE WITH HIGHS 93-95F AT MOST SITES. COME THURSDAY WL HAVE A
WEAKENED RIDGE ALOFT OVER THE CWA WITH THE TUTT AXIS IN THE GULF
SHIFTED FARTHER EAST INTO THE EASTERN GULF. THE SURFACE RIDGE WILL
NOSE ACROSS THE GULF STATES FROM THE WESTERN ATLANTIC. SLIGHTLY
DRIER AIR IS EXPECTED TO WORK INTO OUR CWA FROM THE EAST AND LIMIT
DEEP MOISTURE TO ALONG THE MISSISSIPPI RIVER. THIS IS WHERE THE BEST
CHANCES FOR RAIN WILL OCCUR. GUIDANCE CAME IN A LITTLE TOO COOL FOR
HIGHS THURSDAY. AM ANTICIPATING LESS CLOUD COVER AND A LITTLE BETTER
HEATING THAN THE MODELS WOULD SUGGEST. THE CONVECTIVE ACTIVITY WILL
BE DIURNAL AND DISSIPATE BY MID EVENING. /22/

.LONG TERM...FRIDAY THROUGH TUESDAY...COMPOSITE NUMERICAL MODEL
GUIDANCE SUGGESTS RIDGING WILL REMAIN PREDOMINATE FRIDAY AND ALSO
SUGGESTS UPPER RIDGING (MAINLY CENTERED TO OUR WEST)WILL LAST AT
LEAST THROUGH NEXT WEEKEND.

THE RESULT OF THESE GOINGS ON ALOFT WILL LIKELY CONFINE ISOLATED
AFTERNOON THUNDERSTORMS CONFINED ALONG OR SOUTH OF THE SOUTHERN
BORDER OF THE CWA FRIDAY THROUGH SUNDAY. MEANWHILE...TEMPERATURES
SHOULD HEAT BACK UP THROUGH THIS PERIOD...WITH A RETURN TO SOME
SPORADIC 100 DEGREE READINGS NOT OUT OF THE QUESTION BY NEXT
WEEKEND. MEXMOS GUIDANCE IS NOT GOING NEAR THAT HOT...AND THE
OFFICIAL FORECAST DOES NOT INCLUDE 100S YET...BUT I DID RAISE HIGHS
IN MOST AREAS THROUGH THE EXTENDED PERIOD. MEXMOS FORECAST LOWS IN
THE UPPER 60S TO LOWER 70S DID NOT LOOK BAD CONSIDERING ATMOSPHERE
WILL DRY OUT AGAIN OVER THIS TIME PERIOD AND ALLOW FOR EFFICIENT
NIGHTTIME COOLING. DEFINITELY POSSIBLE WE COULD END UP WITH
CONDITIONS ON PAR WITH THE RECENT HEAT BY NEXT WEEKEND...BUT
POTENTIAL FOR OFFICIAL HEAT ADVISORY CRITERIA TO BE MET THROUGH
EARLY NEXT WEEK IS NOT LOOKING VERY HIGH AND WILL NOT MENTION RETURN
OF HEAT IN THE HWO AT THIS JUNCTURE.

MODEL CONSENSUS DOES GIVE SOME HOPE OF UPPER RIDGE BECOMING CENTERED
FAR ENOUGH WEST IN THE PLAINS EARLY NEXT WEEK TO ALLOW BOUNDARIES
(AND ASSOCIATED CONVECTION) TO EFFECTIVELY "BACK-DOOR" INTO THE
ARKLAMISS AFTER THE WEEKEND. THIS EVOLUTION OF THE OVERALL WEATHER
REGIME WOULD DEFINITELY CUT THE HEAT BACK A LITTLE AGAIN AND
POSSIBLY RESULT IN MUCH BETTER OVERALL RAIN CHANCES. HOWEVER...I DO
NOT HAVE HIGH CONFIDENCE IN THE CONSENSUS MODEL OUTPUT TAKING
DEVELOPING DROUGHT CONDITIONS AND RECENT PERSISTENCE INTO ACCOUNT.
FOR NOW I HAVE TAKEN THE TACT OF NOT RAISING GUIDANCE TEMPS TOO
MUCH (ESPECIALLY IN EASTERN MS) AFTER SUNDAY AND INCLUDING SLIGHT
CHANCE POPS EVERYWHERE BY TUESDAY (WHILE VIGOROUSLY CROSSING
FINGERS). /BB/

&&

.AVIATION...VFR CONDITIONS PREVAILING FOR SITES NORTH OF I-20 AND
THESE SITES SHOULD BE MOSTLY RAIN-FREE. SOUTH OF I-20...SCATTERED
SHOWERS AND THUNDERSTORMS ONGOING AND MANY ARE STRONG TO SEVERE.
THIS TREND WILL CONTINUE THROUGH 08/01Z OR EVEN A FEW HOURS LATER.
STORMS WILL BE CAPABLE OF PRODUCING 50KTS OF WIND OR HIGHER AND
HAIL. THESE STORMS WILL BRING LOCALLY MVFR TO IFR CONDITIONS.
ACTIVITY WILL WIND DOWN AFTER SUNSET AND MOSTLY VFR CONDITIONS WILL
PREVAIL OVERNIGHT. THERE MAY BE SOME MORE HZ LATE TONIGHT OR EARLY
WED. ALONG WITH SOME LIGHT BR IN THE SOUTH. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  93  69  94 /  29  35  14  15
MERIDIAN      66  94  65  94 /  28  25  11  11
VICKSBURG     68  94  69  94 /  31  29  19  16
HATTIESBURG   70  94  68  94 /  30  36  16  14
NATCHEZ       68  93  69  92 /  36  29  17  16
GREENVILLE    70  96  70  96 /  16  20  11  16
GREENWOOD     68  95  69  95 /  12  19  11  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/BB/28
Hazardous weather outlook, Jun 7, 3:14 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
314 PM CDT TUE JUN 7 2011

LAZ007>009-015-016-023>026-MSZ040>043-047>066-072>074-082015-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
314 PM CDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTH MISSISSIPPI
AS WELL AS NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE CAPABLE OF
DAMAGING MICROBURST WINDS IN EXCESS OF 60 MPH AND QUARTER TO HALF-
DOLLAR-SIZED HAIL THIS AFTERNOON INTO EARLY EVENING. THE GREATEST
RISK WILL BE LOCATED ALONG AND SOUTH OF A QUITMAN TO JACKSON TO
BASTROP LINE BETWEEN THROUGH 10PM. TORRENTIAL RAINS OF ONE TO TWO
INCHES IN QUICK BURSTS WILL ALSO BE POSSIBLE CAUSING ROADWAYS TO BE
VERY SLICK WITH PONDING OF WATER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

AN ISOLATED STRONG AFTERNOON THUNDERSTORM WILL BE POSSIBLE WEDNESDAY
WITH THE PRIMARY RISK BEING WIND GUSTS OF 50 MPH...OTHERWISE THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED THROUGH THE EVENING BUT OTHERWISE
IS NOT EXPECTED THROUGH NEXT MONDAY.

ARZ074-075-MSZ018-019-025>039-044>046-082015-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-
314 PM CDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

ISOLATED STRONG OR SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF
50 TO 60 MPH AND QUARTER-SIZED HAIL WILL BE POSSIBLE FROM MID
AFTERNOON THROUGH EARLY EVENING NORTH OF THE INTERSTATE-20 CORRIDOR.
TORRENTIAL RAINS OF ONE INCH IN QUICK BURSTS WILL ALSO BE POSSIBLE.
ROADWAYS WILL BECOME VERY SLICK ONCE WET AS LITTLE TO NO RAIN HAS
OCCURRED OVER THE PAST SEVERAL WEEKS TO REMOVE EXCESS OIL AND
SEDIMENTS ON ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

AN ISOLATED STRONG AFTERNOON THUNDERSTORM WILL BE POSSIBLE WEDNESDAY
WITH THE PRIMARY RISK BEING WIND GUSTS OF 50 MPH...OTHERWISE THE
PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Local storm report, Jun 7, 3:07 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     5 SSE HATTIESBURG       31.25N 89.27W
06/07/2011  M62.00 MPH       FORREST            MS   ASOS

            62 MPH WIND GUST MEASURED AT BOBBY L. CHAIN AIRPORT.

&&

DCOX
Local storm report, Jun 7, 3:09 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     SUNRISE                 31.31N 89.21W
06/07/2011                   FORREST            MS   EMERGENCY MNGR

            2 TREES DOWN ON JOHN EVAN ROAD

&&
Local storm report, Jun 7, 3:25 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     HAZLEHURST              31.86N 90.39W
06/07/2011                   COPIAH             MS   UTILITY COMPANY

            POWERLINES DOWN. BROADCAST MEDIA REPORTS MUCH OF CITY
            WITHOUT POWER.

&&
Local storm report, Jun 7, 3:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
352 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             4 NW BROOKLYN           31.10N 89.23W
06/07/2011  E1.75 INCH       FORREST            MS   EMERGENCY MNGR

&&
Local storm report, Jun 7, 3:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HAIL             MCLAURIN                31.17N 89.22W
06/07/2011  E1.00 INCH       FORREST            MS   EMERGENCY MNGR

&&
Local storm report, Jun 7, 3:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     2 N MCLAURIN            31.20N 89.22W
06/07/2011                   FORREST            MS   EMERGENCY MNGR

            POWER LINES DOWN AT CAMP SHELBY

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:09 PM CDTSpecial Weather StatementJANWilkinson51 min
Jun 6, 7:24 PM CDTSevere Thunderstorm WarningJANAdams36 min
Jun 7, 1:28 PM CDTSpecial Weather StatementJANLincoln32 min
Jun 7, 1:40 PM CDTSpecial Weather StatementJANForrest30 min
Jun 7, 1:46 PM CDTSevere Thunderstorm WarningJANForrest, Lamar59 min
Jun 7, 1:50 PM CDTSpecial Weather StatementJANSimpson30 min
Jun 7, 2:05 PM CDTSevere Thunderstorm WarningJANSimpson40 min
Jun 7, 2:06 PM CDTSevere Thunderstorm WarningJANCopiah54 min
Jun 7, 2:26 PM CDTSevere Thunderstorm WarningJANJones49 min
Jun 7, 2:41 PM CDTSevere Thunderstorm WarningJANJefferson49 min
Jun 7, 2:41 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Lamar64 min
Jun 7, 2:48 PM CDTFlash Flood WarningJANForrest, Lamar117 min
Jun 7, 2:58 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds47 min
Jun 7, 2:58 PM CDTSevere Thunderstorm WarningJANLawrence, Lincoln47 min
Jun 7, 3:03 PM CDTSpecial Weather StatementJANSimpson32 min
Jun 7, 3:14 PM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Jun 7, 3:26 PM CDTSevere Thunderstorm WarningJANCovington49 min
Jun 7, 3:28 PM CDTSevere Thunderstorm WarningJANHinds, Rankin47 min
Jun 7, 3:35 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence55 min
Jun 7, 3:36 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson54 min
Jun 7, 3:42 PM CDTSevere Thunderstorm WarningJANForrest, Lamar48 min
Jun 7, 3:47 PM CDTSevere Thunderstorm WarningJANFranklin, Jefferson58 min
Jun 7, 3:56 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln64 min
Jun 7, 4:03 PM CDTSevere Thunderstorm WarningJANSimpson57 min
Jun 7, 4:13 PM CDTSevere Thunderstorm WarningJANRankin62 min
Jun 7, 4:15 PM CDTFlash Flood WarningJANForrest, Lamar87 min
Jun 7, 4:20 PM CDTSevere Thunderstorm WarningJANClarke, Jasper35 min
Jun 7, 4:29 PM CDTSevere Thunderstorm WarningJANHinds, Warren46 min
Jun 7, 4:35 PM CDTFlash Flood WarningJANFranklin115 min
Jun 7, 4:44 PM CDTSevere Thunderstorm WarningJANScott, Smith61 min
Jun 7, 5:11 PM CDTSevere Thunderstorm WarningJANLauderdale49 min
Jun 7, 5:30 PM CDTSevere Thunderstorm WarningJANHinds, Madison32 min
Jun 7, 5:44 PM CDTSevere Thunderstorm WarningJANScott46 min
Jun 7, 6:09 PM CDTSpecial Weather StatementJANMadison31 min
Jun 7, 6:15 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison, Yazoo45 min
Jun 7, 6:30 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Scott49 min
Jun 7, 6:59 PM CDTSevere Thunderstorm WarningJANHolmes24 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.